# SDR UALA2008122406984

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 24,311 hours, 10,658 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR963165
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT ROW 10 AND 11 LEFT HAVE BROKEN WIRES.  LIGHTS ARE OVERWING EXIT-NOT DEFERRABLE.  REPLACED UNDER SEAT CABLE P/N 565-2099 ON BOTH ROWS REF IPC 33-51-09, ALL EMERGENCY LIGHTS ALL ROWS OPS NORMAL.
